# SDR AALA201611169005

- Difficulty date: November 9, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371318006
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STABILIZER RUDDER HINGE ARM FITTING NR 6. REPLACED THE HINGE FITTING IAW SRM 51-72-11.
